Rash allergic reaction

Patient

Q: If I am allergic to adderall is there something similar that the doctor can give me and what I have a rash itchy

Symptoms:  Rash ....itchy
Doctor

A:   Hello
Thank you posting your query on ATD.
You might be having ADD or ADHD for which you were advised Adderall.
You are having itchy rash, it could be one of the side effect of adderall. But other reasons for itchy rash has to be ruled out first viz. Atopic dermatitis, fungal skin infections etc.
There are other molecules/drugs available for treatment of ADHD/ADD.
Talk to your doctor about changing the current treatment.
As you know these drugs are narcotics/ psychotropic drugs under schedule x, thus you require doctor’s prescription.

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews